# SDR USAA950814

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 200
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND CORROSION IN MED STATION 200 BOTTOM LEFT AFT DOOR JAMB.  CUT OUT CORRODED SECTION OF JAMB AND INSTALLED DOUBLER REPAIR PER USAIR EA 308 AND SRM 53-05 FIG 55.  (M)
